# SDR 95ZZZX3487

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8001N
- Make and model: Conaer LA4200
- Aircraft serial: 995
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Trunnion
- Part number: 24103021
- Condition: Corroded
- Location: Lt/Rt Mlg
- Part time: 722 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION REVEALED SEVERE CORROSION INSIDE OF THE MLG TRUNNION TUBES (THE LANDING GEAR PIVOT TUBES EXTENDING FROM THE GEAR LEG FORWARD INTO THE LEADING EDGE).  THE TUBES WERE REMOVED AND REPLACED WITH NEW TUBES.  THE OLD TUBES WERE CUT IN TWO AND THE DEPTH OF THE CORROSION WAS DETERMINED TO BE .042 INCH, APPROXIMATELY ONE-THIRD OF THE WAY THROUGH THE .120 INCH WALL THICKNESS OF THE TUBE.  THE AIRCRAFT HAD A LONG HISTORY OF SALT WATER OPERATION.
